# SDR SIMA20250804002

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N781EJ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 39,098 hours, 26,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR NOT OPENING SMOOTHLY. HAVE TO PUSH FROM INSIDE TO GET IT OPEN. OPERATED L1 DOOR IAW GHC, FOUND DOOR TO OPERATE AS INTENDED.
